Statins side effects: Liver damage and increased fat around the belly could occur


Occasionally, statin use could cause an increase in the level of enzymes that signal liver inflammation, said The Mayo Clinic.

The health site continued: “If the increase is only mild, you can continue to take the drug.

“Rarely, if the increase is severe, you may need to try a different statin.

“Although liver problems are rare, your doctor may order a liver enzyme test before or shortly after you begin to take a statin.

“You wouldn’t need any additional liver enzyme tests unless you begin to have signs or symptoms of trouble with your liver.

“Contact your doctor immediately if you have unusual fatigue or weakness, loss of appetite, pain in your upper abdomen, dark-coloured urine, or yellowing of your skin or eyes.”

READ MORE: Lung cancer: Tripe palms are a warning sign of the deadly disease – what are they?





READ SOURCE

READ  Why was Donald Trump REALLY given dexamethasone to treay Covid-19?

LEAVE A REPLY

Please enter your comment!
Please enter your name here